Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suffering from leukoplakia vulva, kindly help

My mom is suffering from leukoplakia vulva. What kind of medication she has to undergo ? She is 79yrs old.
Asked On : Wed, 5 Jan 2011
Answers:  3 Views:  808
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
This means there is leuokoplakia on the vulva.It appears as white patches on the vulval skin.It may be fue to fungal infection or sometimes,may be cancerous.A biopsy is important.
Answered: Tue, 23 Aug 2011
I find this answer helpful
  User's Response
what is vulva leukoplakia and is it curable?
Answered: Tue, 23 Aug 2011
OBGYN Dr. Rhea Chanda's  Response
Well,leukoplakia is a group of skin lesions that can be benign,pre malignant or malignant.Usually,diagnosis is based on biopsy depending on what type of lesion it is.Treatment is mostly surgical.If its benign then at her age,i dont think any active treatment needs to be done.However,if proved malignant then surgical treatment would be necessary.
Answered: Thu, 6 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor